Products of distributions in a Colombeau algebra
AbstractIn this paper some products of distributions are derived. Theresults are obtained in Colombeau algebra of generalized functions, which is most relevant algebraic construction for dealing nonlinear problems of Schwartz distributions.
Jun 3, 2014
How to Cite
MITEVA, Marija; JOLEVSKA-TUNESKA, Biljana; LAZAROVA, Limonka. Products of distributions in a Colombeau algebra. Yearbook - Faculty of Computer Science, [S.l.], v. 2, n. 2, p. pp. 27-34, june 2014. ISSN 1857- 8691. Available at: <http://js.ugd.edu.mk/index.php/YFCS/article/view/781>. Date accessed: 21 aug. 2019.